# SDR GTIA2018051702659

- Difficulty date: May 17, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 37,254 hours, 20,688 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Corroded
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE INBD THRUST REVERSER TRANSLATING SLEEVE HAS CORROSION.  REPAIRED THE TRANSLATING SLEEVE IAW RDAS 5383/2018, AND EO 7830-1801.
